Nguyen Trung Hieu
Nguyen Trung Hieu
Dong Thap University
Verified email at dthu.edu.vn
Title
Cited by
Cited by
Year
A Generalization of Ciric Quasi-Contractions for Maps on S-Metric Spaces
NT Hieu, NTT Ly, NV Dung
Thai Journal of Mathematics 13 (2), 371–382, 2015
902015
Fixed point theorems for g-monotone maps on partially ordered S-metric spaces
NV Dung, NT Hieu, S Radojević
Filomat 28 (9), 1885-1898, 2014
51*2014
Some fixed point results for generalized rational type contraction mappings in partially ordered b-metric spaces
NT Hieu, NV Dung
Facta Univ. Ser. Math. Inform. 30 (1), 49-66, 2015
202015
Remarks on the fixed point problem of 2-metric spaces
NV Dung, NT Hieu, NTT Ly, VD Thinh
Fixed Point Theory and Applications 2013 (1), 167, 2013
182013
Suzuki-type fixed point theorems for two maps in metric-type spaces
NV Dung, NTT Ly, NT Hieu, VD Thinh
J. Nonlinear Anal. Optim. 4 (2), 17-29, 2013
102013
Convergence of a new three-step iteration process to common fixed points of three G-nonexpansive mappings in Banach spaces with directed graphs
N Van Dung, N Trung Hieu
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2020
92020
A new hybrid projection algorithm for equilibrium problems and asymptotically quasi ϕ-nonexpansive mappings in Banach spaces
NV Dung, NT Hieu
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2018
4*2018
A fixed point theorem for generalized cyclic contractive mappings in b-metric spaces
BTN Han, NT Hieu
Facta Universitatis, Series: Mathematics and Informatics 31 (2), 399-415, 2016
32016
Hybrid projection algorithm for two finite families of asymptotically quasi ϕ-nonexpansive mappings in reflexive Banach Spaces
NT Hieu, NV Dung
Numerical Functional Analysis and Optimization 39 (1), 67-86, 2018
22018
Convergence of CR-iteration to common fixed points of three g-nonexpansive mappings in Banach spaces with graphs
NT Hieu, PTN Mai
Tạp chí Khoa học 16 (3), 76, 2019
12019
Coupled fixed point theorems for generalized --contractive mappings in partially ordered metric-type spaces
NT Hieu, VTL Hang
Journal of Nonlinear Analysis and Optimization: Theory & Applications 7 (2 …, 2018
12018
Common Fixed Point Theorems for Weakly -Contractive Mappings in Partially Ordered -Metric Spaces
LT Chac, NT Hieu
Thai Journal of Mathematics 19 (4), 1235-1255, 2021
2021
Some strong convergence results for two asymptotically quasi G- ϕ -nonexpansive mappings in Banach spaces with directed graphs
NT Hieu, NB Huy
Ricerche di Matematica, 1-31, 2021
2021
Convergence of a three-step iteration process to common fixed points of three asymptotically G-nonexpansive mappings in banach spaces with graphs
NT Hiếu, CPC Tú
Tạp chí Khoa học và Công nghệ-Đại học Đà Nẵng, 110-116, 2020
2020
SOME COMMON FIXED POINT RESULTS FOR RATIONAL CONTRACTION TYPE VIA THE C-CLASS FUNCTIONS ON METRIC SPACES
NTT Ly, NT Hieu
Facta Universitatis, Series: Mathematics and Informatics, 231-252, 2019
2019
SOME FIXED POINT THEOREMS FOR GENARALIZED α-β-FG-CONTRACTIONS IN b-METRIC SPACES AND CERTAIN APPLICATIONS TO THE INTEGRAL EQUATIONS
NTT Ly, NT Hieu
East West Math 20 (01), 86-106, 2018
2018
Sự hội tụ của dãy lặp hỗn hợp kiểu Ishikawa cho họ ánh xạ thỏa mãn điều kiện trong không gian Hilbert
HN Trung, TT Cam
Tạp chí Khoa học Trường Đại học Cần Thơ, 12-20, 2017
2017
Some fixed point theorems for generalized -Geraghty contraction type mappings in b-metric spaces and some applications to the nonlinear integral equation
NT Hieu, LT Chac
Facta Universitatis, Series: Mathematics and Informatics 32 (2), 231-253, 2017
2017
A fixed point theorem for -generalized -weakly contractive mappings in partially ordered 2-metric spaces
NT Hieu, HN Cam
Mathematica Moravica 21 (1), 37 - 50, 2017
2017
The metric approach to fixed point theorems on metric-like spaces
NV Dung, NT Hieu, VTL Hang
Miskolc Math. Notes 18 (2), 1 - 14, 2017
2017
The system can't perform the operation now. Try again later.
Articles 1–20